# SDR UPS00632415

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- System (JASC): 3140 · Central Computers
- Part: Switch
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, LEFT ENGINE FUEL TILT EICAS STATUS MESSAGE ILLUMINATED ON DEPARTURE AND WAS INTERMITTANT INFLIGHT.  INFLIGHT ABORT RETURNED TO SDF.  REMOVED FUEL FILTER ELEMENT, FOUND NO DEBRIS. INSTALLED FUEL FILTER PER MM 73-11-02.  CHANGED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH PER MM 73-34-01.  OPS CHECK GOOD.
